# SDR DALA2017032202327

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE CUSP WEB AT FUSELAGE SKIN SPLICE  BETWEEN FRAME STA 579-598 BELOW FLOOR. FOUND CORROSION TO BE ON CUSP ANGLE SPLICE ONLY. REPLACE CUSP ANGLE SPLICE IAW DWG 9910151 AND SRM 51-40-02.
